Open Access

On the relations on the set of heteroclinic points of Morse-Smale diffeomorphisms on 2-manifolds


Full Text

Coming Soon.





Article Information

TitleOn the relations on the set of heteroclinic points of Morse-Smale diffeomorphisms on 2-manifolds
SourceMethods Funct. Anal. Topology, Vol. 5 (1999), no. 3, 90-96
MathSciNet MR1771548
CopyrightThe Author(s) 1999 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Igor Vlasenko, On the relations on the set of heteroclinic points of Morse-Smale diffeomorphisms on 2-manifolds, Methods Funct. Anal. Topology 5 (1999), no. 3, 90-96.


BibTex

@article {MFAT110,
    AUTHOR = {Vlasenko, Igor},
     TITLE = {On the relations on the set of heteroclinic points of Morse-Smale diffeomorphisms on 2-manifolds},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {5},
      YEAR = {1999},
    NUMBER = {3},
     PAGES = {90-96},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=110},
}


All Issues